Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2011, Volume 12, Issue 2, Pages 232–237 (Mi vmp190)  

This article is cited in 3 scientific papers (total in 3 papers)

Вычислительные методы и приложения

Application of the Quickhull algorithm's principles to the double description method

S. Bastrakov, N. Yu. Zolotykh

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: The double description method known also as the Motzkin–Burger algorithm is a method for computing the general solution of a system of linear inequalities. Its new modification applying the ideas of the Quickhull algorithm is proposed. The numerical results demonstrate a number of advantages of the proposed modification over the original double description method and (in many cases) over the Quickhull algorithm. The work was supported by the Russian Foundation for Basic Research (project 09-01-00545-a).

Keywords: system of linear inequalities; convex hull; polyhedral cone; polyhedron; double description method; Motzkin-Burger algorithm.

Full text: PDF file (314 kB)
UDC: 519.61, 519.852.2

Citation: S. Bastrakov, N. Yu. Zolotykh, “Application of the Quickhull algorithm's principles to the double description method”, Num. Meth. Prog., 12:2 (2011), 232–237

Citation in format AMSBIB
\Bibitem{BasZol11}
\by S.~Bastrakov, N.~Yu.~Zolotykh
\paper Application of the Quickhull algorithm's principles to the double
description method
\jour Num. Meth. Prog.
\yr 2011
\vol 12
\issue 2
\pages 232--237
\mathnet{http://mi.mathnet.ru/vmp190}


Linking options:
  • http://mi.mathnet.ru/eng/vmp190
  • http://mi.mathnet.ru/eng/vmp/v12/i2/p232

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Bastrakov, N. Yu. Zolotykh, “Udalenie neravenstv iz fasetnogo opisaniya mnogogrannika”, Tr. IMM UrO RAN, 21, no. 3, 2015, 37–45  mathnet  mathscinet  elib
    2. I. G. Minkevich, “Matematicheskie problemy organizatsii metabolicheskikh putei iz biokhimicheskikh reaktsii”, Matem. biologiya i bioinform., 11:2 (2016), 406–425  mathnet  crossref
    3. A. F. Shorikov, V. I. Kalev, “Solving the minimax open-loop control problem for carrier rocket fuel consumption”, Autom. Remote Control, 81:2 (2020), 258–268  mathnet  crossref  crossref  isi  elib
  • Numerical methods and programming
    Number of views:
    This page:407
    Full text:80

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022